MathSciNet Relay Station
MathSciNet bibliographic data
MR1285998 20F16 (06F15 20E26 20F60)
Kim, Y. K.; Rhemtulla, A. H. Weak maximality condition and polycyclic groups. Proc. Amer. Math. Soc. 123 (1995), no. 3, 711–714.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement